# SDR CKSA96063

- Difficulty date: June 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6161M
- Make and model: Doug DC-8F-55
- Aircraft serial: 45762
- Engine: Pwa JT3D3B
- System (JASC): 2612 · Fire Detection
- Part: Fire Wire
- Condition: Broken
- Location: Nr 2 Engine
- Stage of operation: DE
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AT TOP OF DESCENT NR 2 ENGINE FIRE WARNING CAME ON.  WHEN THROTTLE WAS RETARDED TO IDLE LIGHT WENT OUT.  SYSTEM TESTED OK.  LEFT ENGINE AT IDLE.  REPAIRED BROKEN WIRE DOING FALSE CONTACT, OPS CHECK NORMAL ON GROUND, POWER RUN IAW MM CHAPTER 26-00.
